Metallic smell could be side effect o...

Metallic smell could be side effect of medication

There are 1 comment on the 301 Moved Permanently story from Dec 31, 2010, titled Metallic smell could be side effect of medication. In it, 301 Moved Permanently reports that:

I am a 54-year-old female in fairly good health. The only medications I take are Buspar and Dexilant.

Join the discussion below, or Read more at 301 Moved Permanently.

Since: May 07

United States

#1 Jan 3, 2011
Here are two articles that may be able to help you. ItÂ’s possible that medication is causing a metallic tasting and smelling side effect. - this article discusses in detail what types of medications can lead to dry mouth and discusses metallic tastes. Perhaps the smell is coming from your tongue and moving into your nasal passage. I hope this helps!

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Halitosis Discussions

Title Updated Last By Comments
How I got to the root of my halitosis problem (Aug '07) Oct 10 babygilr2016 105
News How Bad Is Your Breath? 14 Simple Tips For Redu... (Feb '06) Oct 9 babygilr2016 644
Bad breath (Apr '16) Sep 29 petunia82382882 4
News How To Cure Bad Breath (Dec '11) Sep '16 SamiHemlet 13
How I Ended My Stank Breathe Aug '16 Jay 4
check your tonsils people! Aug '16 Jay 2
News Sex life leaving a bad taste in your mouth? (Mar '13) Aug '16 Arlene 01 24
More from around the web